# SDR 2002F00937

- Difficulty date: October 12, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 25,873 hours, 8,083 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Eicas
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT NUMBER 273. DURING CRUISE EICAS STATUS MESSAGE LT ENG OH LP 2 DISPLAYED. MAINTENANCE PERFORMED TROUBLESHOOTING AS PER FIM 26-11-00, MESSAGE CLEARED, SYSTEM OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
